# SDR VNAA2012092600019

- Difficulty date: September 23, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 18,875 hours, 18,943 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE VERTICLE STAB TO FUSELAGE ATTACHMENT DRAG ANGLE WAS FOUND CRACKED.  THE VERTICLE STAB TO FUSELAGE ATTACHMENT DRAG ANGLE WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
